RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 12–22 (Mi mz3498)  

This article is cited in 1 scientific paper (total in 1 paper)

Provability logic without Craig's interpolation property

L. D. Beklemishev


Full text: PDF file (1146 kB)

English version:
Mathematical Notes, 1989, 45:6, 437–450

Bibliographic databases:

UDC: 510.65
Received: 26.10.1988

Citation: L. D. Beklemishev, “Provability logic without Craig's interpolation property”, Mat. Zametki, 45:6 (1989), 12–22; Math. Notes, 45:6 (1989), 437–450

Citation in format AMSBIB
\Bibitem{Bek89}
\by L.~D.~Beklemishev
\paper Provability logic without Craig's interpolation property
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 12--22
\mathnet{http://mi.mathnet.ru/mz3498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019031}
\zmath{https://zbmath.org/?q=an:0688.03011|0674.03005}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 437--450
\crossref{https://doi.org/10.1007/BF01158230}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3498
  • http://mi.mathnet.ru/eng/mz/v45/i6/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Beklemishev, “On the classification of propositional provability logics”, Math. USSR-Izv., 35:2 (1990), 247–275  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:94
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020